# SDR CA140407007

- Difficulty date: April 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 17,101 hours
- Engine: Pwc PW150A
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Part number: 366028002
- Condition: Burned
- Location: Fuel Defuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IT WAS DISCOVERED ON THE HEAD START FLIGHT THAT THE CIRCUIT BREAKER HAD POPPED FOR THE REFUEL/DEFUEL PANEL. THE FUELING ON CAUTION LIGHT ILLUMINATED WHEN REFUEL/DEFUEL PANEL WAS CLOSED.  THE MEL WAS APPLIED.  EN-ROUTE CREW REPORTED THAT BOTH AUXILIARY PUMPS WERE ON.  CREW THEN STATED THAT ADVISORY LIGHTS ON AND ACTUAL PUMPS WERE INDICATING ON AS WELL.  ACFT WAS REMOVED FROM SERVICE ON ARRIVAL. UPON EXAMINATION OF ACFT, MAINTENANCE CREW OPENED REFUELING PANEL DOOR AND IT WAS NOTICED THAT THE CAUTION LIGHT DID NOT ILLUMINATE AND THERE WAS A VERY DISTINCT BURNED ELECTRICAL ODOR EMANATING FROM THE PANEL DOOR AREA. THE RDI WAS DEAD, HOWEVER THE REFUEL LIGHTS WERE FUNCTIONAL. SELECTION FOR PRESELECT REFUEL WAS MADE WITH NO CHANGE IN THE STATE OF THE PANEL.  ALL ASSOCIATED CB`S WERE PULLED AND COLLARD.  IN ORDER TO CONFIRM THE FAULT OF THE UNIT, THE BACK COVER WAS REMOVED.  NOTE: THIS COVER IS SEALED BY THE VENDOR HOWEVER IN ORDER TO CONDUCT THE REQUIRED INSPECTION AND GATHER THE REQUIRED INFORMATION, IT NEEDED TO BE REMOVED.  IT WAS THEN VERIFIED THAT THE REFUEL/DEFUEL PANEL CIRCUIT BOARD HAD SHORTED AND WAS BURNED.  SUBSEQUENT TROUBLESHOOTING WAS CARRIED OUT ON THE PANEL AND IT WAS LATER DETERMINED THAT THE REFUEL/DEFUEL SERVICE PANEL LIGHT SOCKET HAD SHORTED OUT AND BURNED THE REFUEL/DEFUEL PANEL CIRCUIT BOARD.  THE PART WAS DAMAGED BEYOND REPAIR AND WAS R & R IAW AMM 28-24-01-801.  REMOVAL OF THE REFUEL/DEFUEL CONTROL PANEL AND AMM 28-24-01-801 INSTALLATION OF THE REFUEL/DEFUEL CONTROL PANEL. ALL FUNCTION CHECKS CARRIED OUT AND THE ACFT WAS RELEASED BACK TO SERVICE WITHOUT FURTHER INCIDENT.
